# SDR CA150713018

- Difficulty date: July 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ENCOUNTERED AN ATB ON THE MORNING OF JULY 9TH.  TROUBLESHOOTING REVEALED A FAULT WITH THE LG CONTROL PANEL.
